# SDR ASAA2023092845398

- Difficulty date: September 28, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N918AK
- Make and model: Boeing 737-9
- Aircraft serial: 44083
- Aircraft time: 8,994 hours, 2,725 cycles
- System (JASC): 4990 · APU Oil System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AMBER MAINT LIGHT ILLUMINATED. GROUNDED - YES. PERFORMED B737-9 IFIM TASK 31-65-00-750-801 FOUND APU OIL QTY LOW. INTERROGATED MX CTL PAGE RESET MX LIGHT EXTINGUISHED AND STAYED EXTINGUISHED OIL QTY IS FULL. MX DATA PAGES SHOW QTY FULL NO LATCH MESSAGES. OK FOR SERVICE.
